# SDR UPS04842795

- Difficulty date: July 22, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 70,332 hours, 28,589 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4758514520N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, HFEC INSPECTION DETECTED A CRACK IN FITTING AT STA 1150, FWD SIDE AT LONGERON 33 RT.  REMOVED AND REPLACED FITTING AT STA 1150, LONGERON 33 RT IAW SRM 51-3-2, 51-1-8, 51-1-21, 51-1-20D.
